# SDR AALA20071711

- Difficulty date: September 9, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Disconnected
- Location: Strut Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

JFK INFLIGHT T104/09SEP - CREW REPORTED LOUD VIBRATION NOISE.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  FOUND LEFT NOSE GEAR STRUT DOOR ROD END OFF OF ROD.  RECONNECTED ROD END AND SECURED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
